# SDR DL76G050199

- Difficulty date: April 3, 2005
- Submitted: April 12, 2005
- Operation: Air carrier
- Aircraft: N152DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 24984
- Aircraft time: 60,003 hours, 14,410 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Power Supply
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS ON RT SIDE FROM MID GALLEY TO ROW 19 INOP.  FOUND FUSE ON BATTERY PWR SUPPLY BLOWN.  REMOVED AND REPLACED SAME, CHECKS GOOD.
